# SDR R61A201503010157

- Difficulty date: March 1, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17092988401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT RAM AIR BRACKET IS CRACKED.  MAINTENANCE R & R LT RAM AIR BRACKET, LT RAM AIR FWD VERTICAL BRACKET IAW SRM 51-41-01.  PN 170-92988-401, SUPPORT ASSY.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
